zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate solution of multi-pantograph equation with variable coefficients. (English) Zbl 1135.65345
Summary: This paper deals with the approximate solution of multi-pantograph equation with nonhomogeneous term in terms of Taylor polynomials. The technique we have used is based on a Taylor matrix method. In addition, some numerical examples are presented to show the properties of the given method and the results are discussed.

65L05Initial value problems for ODE (numerical methods)
34K28Numerical approximation of solutions of functional-differential equations
Full Text: DOI
[1] Derfel, G. A.; Iserles, A.: The pantograph equation in the complex plane, J. math. Anal. app. 213, 117-132 (1997) · Zbl 0891.34072 · doi:10.1006/jmaa.1997.5483
[2] Derfel, G. A.; Vogl, F.: On the asymptotics of solutions of a class of linear functional -- differential equations, European J. Appl. maths. 7, 511-518 (1996) · Zbl 0859.34049 · doi:10.1017/S0956792500002527
[3] Evens, D. J.; Raslan, K. R.: The Adomian decomposition method for solving delay differential equation, Internat. J. Comput. math. 82, No. 1, 49-54 (2005) · Zbl 1069.65074 · doi:10.1080/00207160412331286815
[4] Feldstein, A.; Liu, Y.: On neutral functional -- differential equations with variable time delays, Math. proc. Cambridge philos. Soc. 124, 371-384 (1998) · Zbl 0913.34067 · doi:10.1017/S0305004198002497
[5] Gülsu, M.; Sezer, M.: The approximate solution of high-order linear difference equation with variable coefficients in terms of Taylor polynomials, Appl. math. Comput. 168, 76-88 (2005) · Zbl 1082.65592 · doi:10.1016/j.amc.2004.08.043
[6] Gülsu, M.; Sezer, M.: A Taylor polynomial approach for solving differential -- difference equations, J. comput. Appl. math. 186, 349-364 (2006) · Zbl 1078.65551 · doi:10.1016/j.cam.2005.02.009
[7] Kanwal, R. P.; Liu, K. C.: A Taylor expansion approach for solving integral equations, Internat. J. Math. educ. Sci. technol. 20, No. 3, 411-414 (1989) · Zbl 0683.45001 · doi:10.1080/0020739890200310
[8] Liu, M. Z.; Li, D.: Properties of analytic solution and numerical solution and multi-pantograph equation, Appl. math. Comput. 155, 853-871 (2004) · Zbl 1059.65060 · doi:10.1016/j.amc.2003.07.017
[9] G.R. Morris, A. Feldstein, E.W. Bowen, The Phragmen -- Lindel’ of principle and a class of functional -- differential equations, in: Proceedings of NRL-MRC Conference on Ordinary Differential Equations, 1972, pp. 513 -- 540. · Zbl 0311.34079
[10] Muroya, Y.; Ishiwata, E.; Brunner, H.: On the attainable order of collocation methods for pantograph integro-differential equations, J. comput. Appl. math. 152, 347-366 (2003) · Zbl 1023.65146 · doi:10.1016/S0377-0427(02)00716-1
[11] Nas, S.; Yalçinbaş, S.; Sezer, M.: A Taylor polynomial approach for solving high-order linear Fredholm integro-differential equations, Internat. J. Math. educ. Sci. technol. 31, No. 2, 213-225 (2000) · Zbl 1018.65152 · doi:10.1080/002073900287273
[12] Ockendon, J. R.; Tayler, A. B.: The dynamics of a current collection system for an electric locomotive, Proc. roy. Soc. London ser. A 322, 447-468 (1971)
[13] Sezer, M.: A method for approximate solution of the second order linear differential equation in terms of Taylor polynomials, Internat. J. Math. educ. Sci. technol. 27, No. 6, 821-834 (1996) · Zbl 0887.65084 · doi:10.1080/0020739960270606
[14] Sezer, M.; Gülsu, M.: A new polynomial approach for solving difference and Fredholm integro-difference equations with mixed argument, Appl. math. Comput. 171, No. 1, 332-344 (2005) · Zbl 1084.65133 · doi:10.1016/j.amc.2005.01.051
[15] Yalçinbaş, S.; Sezer, M.: The approximate solution of high-order linear voltarra -- Fredholm integro-differential equations in terms of Taylor polynomials, Appl. math. Comput. 112, 291-308 (2000) · Zbl 1023.65147 · doi:10.1016/S0096-3003(99)00059-4